# SDR AALA202203151635

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737*
- Aircraft serial: 29531
- Aircraft time: 59,540 hours, 24,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22816
- Condition: Canning
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PRESSURE BULKHEAD UPPER AFT SIDE HAS OIL CANNING BETWEEN BL-0 AND S-1R AT BS 1016. REPAIRED AFT PRESSURE BULKHEAD PER EA 334576.
